\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

$\mathbb{L}^p-$solutions of the stochastic Navier-Stokes equations subject to Lévy noise with $\mathbb{L}^m(\mathbb{R}^m)$ initial data

  • *Corresponding author: Sivaguru S. Sritharan

    *Corresponding author: Sivaguru S. Sritharan
Abstract Full Text(HTML) Related Papers Cited by
  • In this work, we establish the local solvability of the stochastic Navier-Stokes equations in $\mathbb{R}^m$ , $m≥ 2$ , perturbed by Lévy noise in $\mathbb L^p-$ spaces for $p∈[m,∞)$ with an $\mathbb L^m(\mathbb{R}^m)-$ valued initial data.

    Mathematics Subject Classification: Primary: 76D06; Secondary: 35Q30, 76D03, 47D03.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. Bensoussan and J. Frehse, Local solutions for stochastic Navier-Stokes equations, ESAIM: Mathematical Modelling and Numerical Analysis, 34 (2000), 241-273.  doi: 10.1051/m2an:2000140.
    [2] Z. Brzeźniak and H. Long, A note on $γ-$radonifying and summing operators, Stochastic Analysis, Banach Center Publications, Institute of Mathematics, Polish Academy of Sciences, Warszawa, 105 (2015), 43-57.  doi: 10.4064/bc105-0-3.
    [3] Z. Brzeźniak, E. Hausenblas and J. Zhu, Maximal inequality for stochastic convolutions driven by compensated Poisson random measures in Banach spaces, Ann. Inst. Henri Poincar Probab. Stat., 53 (2017), 937-956, arXiv: 1005.1600v4, 2015. doi: 10.1214/16-AIHP743.
    [4] G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, Cambridge University Press, Cambridge, U. K., 1996. doi: 10.1017/CBO9780511662829.
    [5] E. B. FabesB. F. Jones and N. M. Riviere, The Initial value problem for the Navier-Stokes equations with data in $\mathbb L^p$, Archive for Rational Mechanics and Analysis, 45 (1972), 222-240.  doi: 10.1007/BF00281533.
    [6] B. P. W. Fernando and S. S. Sritharan, Nonlinear filtering of stochastic Navier-Stokes equation with Itô-Lévy noise, Stochastic Analysis and Applications, 31 (2013), 381-426.  doi: 10.1080/07362994.2013.759482.
    [7] B. P. W. FernandoB. Rüdiger and S. S. Sritharan, Mild solutions of stochastic Navier-Stokes equation with jump noise in $\mathbb L^p-$spaces, Mathematische Nachrichten, 288 (2015), 1615-1621.  doi: 10.1002/mana.201300248.
    [8] F. Flandoli and D. Gatarek, Martingale and stationary solutions for stochastic Navier-Stokes equations, Probability Theory and Related Fields, 102 (1995), 367-391.  doi: 10.1007/BF01192467.
    [9] T. Kato, Strong $\mathbb L^p-$solutions of the Navier-Stokes equation in $\mathbb{R}^m$, with applications to weak solutions, Mathematische Zeitschrift, 187 (1984), 471-480.  doi: 10.1007/BF01174182.
    [10] O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, Silverman and John Chu. Mathematics and its Applications, Vol. 2 Gordon and Breach, Science Publishers, New York-London-Paris, 1969.
    [11] J. L. Menaldi and S. S. Sritharan, Stochastic $2$-D Navier-Stokes equation, Applied Mathematics and Optimization, 46 (2002), 31-53.  doi: 10.1007/s00245-002-0734-6.
    [12] M. T. Mohan and S. S. Sritharan, Stochastic Euler equations of fluid dynamics with Lévy noise, Asymptotic Analysis, 99 (2016), 67-103.  doi: 10.3233/ASY-161376.
    [13] M. T. Mohan and S. S. Sritharan, Stochastic quasilinear evolution equations in UMD Banach spaces Published online in Mathematische Nachrichten, 2017. doi: 10.1002/mana.201600015.
    [14] J. M. A. M. van Neerven, γ−radonifying operators -a survey, In The AMSI-ANU Workshop on Spectral Theory and Harmonic Analysis, volume 44 of Proc. Centre Math. Appl. Austral. Nat. Univ. Austral. Nat. Univ., Canberra, (2010), 1-61.
    [15] J. M. A. M. van Neerven and J. Zhu, A maximal inequality for stochastic convolutions in $2-$smooth Banach spaces, Electronic Communications in Probability, 16 (2011), 689-705.  doi: 10.1214/ECP.v16-1677.
    [16] G. Pisier, Probabilistic methods in the geometry of Banach space, Probability and Analysis, Volume 1206 of the series Lecture Notes in Mathematics, Springer Verlag, Berlin, 167-241, 1986. doi: 10.1007/BFb0076302.
    [17] K. Sakthivel and S. S. Sritharan, Martingale solutions for stochastic Navier-Stokes equations driven by Lévy noise, Evolution Equations and Control Theory, 1 (2012), 355-392.  doi: 10.3934/eect.2012.1.355.
    [18] P. E. Sobolevskii, An investigation of the Navier-Stokes equations by the methods of the theory of parabolic equations in Banach spaces, Dokl. Akad. Nauk SSSR (Russian), 156 (1964), 745-748; SovietMath Dokl (English), 7 (1964), 720-723. 
    [19] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, New Jersey, 1970.
    [20] M. E. Taylor, Partial Differential Equations Ⅲ, Nonlinear Equations, Springer, New York, 2011. doi: 10.1007/978-1-4419-7049-7.
    [21] R. Temam, Navier-Stokes Equations, Theory and Numerical Analysis, North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977. doi: 10.1090/chel/343.
  • 加载中
SHARE

Article Metrics

HTML views(173) PDF downloads(257) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return